I've been on my Lexapro for three months and all the anxiety and panic is coming back when I don't take an Ativan/Lorazepam.
I am starting to get sick again. My stomach hasn't been feeling right, and I stare at my body and am disgusted by how thin I am. (I thought weight gain would be a side effect :( but I can't put on ANY weight and I don't think I am) I saw a picture of myself from a year ago and I was so much healthier looking, you couldn't see the bones on my chest like you can now.
How do I tell my doc? What do I do?
The panic is coming back again and I don't want it to because I thought I was doing good and now I'm not, and I've been having insane thoughts again like I did before I was on meds.
I can't tell you what the thoughts are as they aren't allowed to be spoken of due to HW forum rules, but I heard that suicidal thoughts can be a side effect of my Lexapro?
I thought my depression was going to be helped by the Lexapro but it's NOT helping and I'm more depressed than ever. I feel like my life is just pointless and I don't go anywhere or do ANYTHING.
What should I do?
I seriously thought I was getting better but again, now I just sit on the computer or read a book a night because my mind is reeling again and I can't focus and I'm just going crazy I think.
I HATE having panic disorder. I HATE IT because whenever I feel like I'm getting better I go RIGHT BACK to square ONE!!!! I hate feeling paralyzed by this, like I'm going to be stuck in a state of terror forever.